I have some late-breaking side effects from taxotere. I have completed all my chemo treatments for breast cancer (6 treatments) and now I have a great amount of fluid buildup throughout my body, plus severe aches in my legs and arms. My doctor has given me a water pill which helps somewhat.
Do you have any suggestions for how to deal with the aches, and how long might I expect this to last?
Dear Sam1101, generalized aches and pains can be a side effect of Taxotere. In general the further you are from treatment the side effects of treatment improve. The time frame for recovery after treatment varies between individuals. I am providing you a link to a website called Chemocare.com (www.chemocare.com). There you can look up the medications as well as common side effects, and information regarding side effect management strategies is available. Here is the link to the area that discusses achiness in the muscles, bones and joints: http://www.chemocare.com/managing/muscle-pain-myalgias.asp.
Be sure to keep your oncologist aware of your symptoms.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.